IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

A Model of Stability and Persistence in a Democracy

  • Artale, Angelo
  • Gruner, Hans Peter
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/B6WFW-45F4KVF-D/2/5929fb6cd0d6274622007fbb67a1c3ef
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal Games and Economic Behavior.

    Volume (Year): 33 (2000)
    Issue (Month): 1 (October)
    Pages: 20-40

    as
    in new window

    Handle: RePEc:eee:gamebe:v:33:y:2000:i:1:p:20-40
    Contact details of provider: Web page: http://www.elsevier.com/locate/inca/622836

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. McKelvey, Richard D, 1979. "General Conditions for Global Intransitivities in Formal Voting Models," Econometrica, Econometric Society, vol. 47(5), pages 1085-1112, September.
    2. Denzau, Arthur T & Kats, Amoz, 1977. "Expected Plurality Voting Equilibrium and Social Choice Functions," Review of Economic Studies, Wiley Blackwell, vol. 44(2), pages 277-33, June.
    3. Alesina, Alberto, 1987. "Macroeconomic Policy in a Two-party System as a Repeated Game," Scholarly Articles 4552531, Harvard University Department of Economics.
    4. Gene Grossman & Elhanan Helpman, 1994. "Electoral Competition and Special Interest Politics," NBER Working Papers 4877, National Bureau of Economic Research, Inc.
    5. Grandmont, Jean-Michel, 1978. "Intermediate Preferences and the Majority Rule," Econometrica, Econometric Society, vol. 46(2), pages 317-30, March.
    6. Coughlin, Peter & Nitzan, Shmuel, 1981. "Electoral outcomes with probabilistic voting and Nash social welfare maxima," Journal of Public Economics, Elsevier, vol. 15(1), pages 113-121, February.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:33:y:2000:i:1:p:20-40. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.